Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 5, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 6, 2019, 1:24 PM CDT for Travis County, Williamson County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2019, 1:24 PM CDT (18:24 UTC)
- Expired
- Apr 6, 2019, 2:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 11 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 10:35 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.4 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted.
076
WUUS54 KEWX 061824
SVREWX
TXC453-491-061930-
/O.NEW.KEWX.SV.W.0005.190406T1824Z-190406T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
124 PM CDT Sat Apr 6 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Eastern Williamson County in south central Texas...
Northeastern Travis County in south central Texas...
* Until 230 PM CDT.
* At 124 PM CDT, a severe thunderstorm was located near Coupland, or
near Taylor, moving northeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Pflugerville, Taylor, Granger, Hutto, Bartlett, Thrall, Granger
Dam, Coupland, Rices Crossing, Laneport, Hoxie, Beyarsville,
Waterloo, Hare, Noack and Sandoval.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3074 9727 3057 9720 3040 9741 3049 9758
3080 9743
TIME...MOT...LOC 1824Z 231DEG 21KT 3050 9742
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...<50MPH
$$
HUFFMAN2 follow-up statements
826
WWUS54 KEWX 061900
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
200 PM CDT Sat Apr 6 2019
TXC453-061909-
/O.CAN.KEWX.SV.W.0005.000000T0000Z-190406T1930Z/
Travis TX-
200 PM CDT Sat Apr 6 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TRAVIS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3053 9725 3063 9739 3075 9730 3074 9727
3057 9720
TIME...MOT...LOC 1859Z 217DEG 26KT 3068 9722
$$
TXC491-061930-
/O.CON.KEWX.SV.W.0005.000000T0000Z-190406T1930Z/
Williamson TX-
200 PM CDT Sat Apr 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR EAST CENTRAL WILLIAMSON COUNTY...
At 159 PM CDT, a severe thunderstorm was located near Thorndale, or
12 miles west of Rockdale, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Thrall, Granger Dam, Laneport, Sandoval, Hare and Hoxie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3053 9725 3063 9739 3075 9730 3074 9727
3057 9720
TIME...MOT...LOC 1859Z 217DEG 26KT 3068 9722
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
HUFFMAN869
WWUS54 KEWX 061926
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
226 PM CDT Sat Apr 6 2019
TXC491-061936-
/O.EXP.KEWX.SV.W.0005.000000T0000Z-190406T1930Z/
Williamson TX-
226 PM CDT Sat Apr 6 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILLIAMSON COUNTY
WILL EXPIRE AT 230 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3053 9725 3063 9739 3075 9730 3074 9727
3057 9720
TIME...MOT...LOC 1926Z 231DEG 21KT 3077 9709
$$
HUFFMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 12:54 PM CDT, 30 minutes earlier.
Area forecast discussion, Apr 6, 12:54 PM CDT, 30 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1254 PM CDT Sat Apr 6 2019 .AVIATION... Challenging flight conditions are expected for the Interstate 35 sites through the next 6 hours as TSRA/SHRA skirt the terminals. Radar trends have shown greatest redevelopment near AUS and intermittent IFR ceilings and visibilities will be possible from locally heavy rain. Cannot rule out a small hail threat at AUS as the afternoon continues but expect occasional lightning strikes and reduced ceilings/visibilities to be the main aviation impacts there. SAT/SSF have seen a break in the activity, but visible satellite imagery has shown some thinning of lower clouds and additional reheating is resulting in SHRA development again. This will result in intermittent IFR restrictions as well. Environmental conditions will remain favorable for some TSRA but will handle this with amendments based on radar trends. Southeast winds 5-10 knots will continue at the Interstate 35 terminals through this afternoon. DRT is behind an outflow boundary from early morning West Central Texas storms and should remain VFR/rain-free through the afternoon and evening hours with northerly winds 5-10 knots. Early afternoon water vapor imagery shows the initial disturbance responsible for today's storms lifting from the Texas Panhandle into the Central Plains and this will result in a brief lull in rain chances this afternoon. Also expect an evening improvement to VFR at the remainder of the terminals as this happens. Moisture trapped beneath the nocturnal inversion should result in IFR/MVFR ceiling redevelopment after 06Z. A secondary disturbance west of ELP arriving later tonight will produce a second round of TSRA/SHRA near the terminals after 09Z Sunday with renewed IFR ceilings and visibilities from locally heavy rain. May see rain linger into Sunday afternoon as SHRA wraps around this disturbance. Light and variable winds are expected tonight into Sunday morning. && .PREV DISCUSSION... /ISSUED 1111 AM CDT Sat Apr 6 2019/ UPDATE... /TORNADO WATCH ISSUED FOR CENTRAL TX/ WW number 38 covers a large area of Central and East TX with a daytime threat for tornadoes. Discrete cells moving north of I-10 over the Coastal Prairies are pulling away after a LLJ over 50 knots developed over the Coastal Bend. Those cells were part of a broad warm front and were most capable of producing tornadoes among the activity inside our forecast area. To the west, a second round of activity is firing off heating over weak outflows from temporarily weakened overnight convection moving west to east and reforming into a broken squall line oriented NNE to SSW just west of I-35. These cells could still be capable of producing a brief tornado, but the shear environment is less favorable for persistent storm circulations and more prone to supporting a severe hail and wind threat. Some training of cells from this batch may need to be monitored for a low end street flooding threat. Temperatures today were retrended to show a little less insolation, with highs possibly reduced a degree or two in some areas of Central TX. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 79 61 84 58 / 40 70 20 10 0 Austin Bergstrom Intl Airport 65 79 60 84 58 / 40 70 20 10 0 New Braunfels Muni Airport 64 79 60 85 57 / 40 70 10 10 0 Burnet Muni Airport 61 78 58 82 57 / 30 40 20 - 0 Del Rio Intl Airport 63 88 61 88 61 / 20 10 0 0 0 Georgetown Muni Airport 63 78 59 83 57 / 40 50 20 - 0 Hondo Muni Airport 63 83 59 87 57 / 40 50 10 - 0 San Marcos Muni Airport 65 79 60 84 58 / 40 70 20 10 0 La Grange - Fayette Regional 67 76 61 83 58 / 60 70 20 10 0 San Antonio Intl Airport 64 82 61 86 58 / 50 60 - 10 0 Stinson Muni Airport 65 81 61 86 59 / 60 70 - - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Huffman Short-Term/Long-Term...Oaks Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 6, 4:31 AM CDT, 8 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 431 AM CDT Sat Apr 6 2019 TXZ171>173-183>194-202>209-217>225-228-070945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 431 AM CDT Sat Apr 6 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Showers and thunderstorms are expected today across south central Texas. Strong to severe thunderstorms are possible across most of the region, with the main severe weather threats being large hail and damaging wind gusts. Some locally heavy rainfall may also be possible north of Interstate 10. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated to scattered showers and thunderstorms are expected across most of the region Sunday. A few strong to possibly severe storms will be possible for areas generally east of a Burnet to San Antonio line. Confidence in severe weather development on Sunday continues to remain low. No hazardous weather is expected Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 6, 11:23 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1123 AM CDT Sat Apr 6 2019
TXZ172-173-192-061715-
Williamson TX-Burnet TX-Travis TX-
1123 AM CDT Sat Apr 6 2019
...SPECIAL WEATHER STATEMENT...
At 1122 AM CDT, Doppler radar was tracking a strong thunderstorm near
Liberty Hill, or 10 miles northwest of Cedar Park, moving northeast
at 30 mph.
Half inch hail and winds up to 40 MPH will be possible with this
storm.
Locations impacted include...
Georgetown, Bertram, Serenada, Leander, Lago Vista, Liberty Hill,
Jarrell, Florence, Spicewood, Georgetown Dam, Watson, Oatmeal,
Briggs, Sun City, Mahomet, Joppa, Smithwick, Andice, Shady Grove and
Jonestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3099 9788 3091 9783 3090 9777 3087 9763
3083 9753 3039 9802 3048 9818 3103 9802
3103 9791
TIME...MOT...LOC 1622Z 217DEG 28KT 3062 9795
HUFFMANSpecial weather statement, Apr 6, 11:29 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1129 AM CDT Sat Apr 6 2019
TXZ171-172-188>190-061700-
Blanco TX-Gillespie TX-Llano TX-Kendall TX-Burnet TX-
1129 AM CDT Sat Apr 6 2019
...SPECIAL WEATHER STATEMENT...
At 1128 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sandy, or 12 miles southwest of Round Mountain, moving northeast at
40 mph.
Half inch hail and winds up to 40 mph will be possible with this
storm.
Locations impacted include...
Marble Falls, Round Mountain, Granite Shoals, Horseshoe Bay, Johnson
City, Meadowlakes, Stonewall, Highland Haven, Spicewood, Luckenbach,
Sandy, Old Tunnel State Park, LBJ State Park, Bankersmith,
Sisterdale, Rocky Creek, Hye, Cypress Mill, Blumenthal and Albert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3045 9811 3042 9813 2997 9872 3010 9886
3066 9834
TIME...MOT...LOC 1628Z 219DEG 34KT 3031 9850
AATSpecial weather statement, Apr 6, 11:45 AM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1145 AM CDT Sat Apr 6 2019
TXZ186-187-061730-
Kerr TX-Bandera TX-
1145 AM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA AND CENTRAL
KERR COUNTIES UNTIL 1230 PM CDT...
At 1144 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Lost Maples State Natural Area, or 12 miles north of
Vanderpool, moving northeast at 35 mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Kerrville, Ingram, Hunt, Kerrville-Schreiner Park, Kerr Wildlife
Management Area, Waltonia, Lost Maples State Natural Area and
Mountain Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3018 9930 3013 9930 3013 9923 3002 9905
2979 9955 2985 9961 2990 9960 2991 9965
2994 9968 3020 9933
TIME...MOT...LOC 1644Z 233DEG 29KT 2993 9953
AT/02Special weather statement, Apr 6, 12:01 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1201 PM CDT Sat Apr 6 2019
TXZ171-172-188-190-061800-
Blanco TX-Gillespie TX-Llano TX-Burnet TX-
1201 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...SOUTHEASTERN
GILLESPIE...SOUTHEASTERN LLANO AND SOUTHWESTERN BURNET COUNTIES UNTIL
100 PM CDT...
At 1201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Round Mountain, moving northeast at 25 mph.
Nickel size hail and winds around 40 mph will be possible with this
storm.
Locations impacted include...
Burnet, Marble Falls, Bertram, Round Mountain, Granite Shoals,
Horseshoe Bay, Johnson City, Meadowlakes, Stonewall, Spicewood,
Sandy, Oatmeal, LBJ State Park, Rocky Creek, Hye, Cypress Mill,
Albert, Smithwick, Cottonwood Shores and LBJ National Historical
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3070 9801 3050 9811 3009 9854 3014 9859
3014 9861 3023 9871 3083 9819
TIME...MOT...LOC 1701Z 218DEG 21KT 3041 9839
AATSpecial weather statement, Apr 6, 12:57 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1257 PM CDT Sat Apr 6 2019
TXZ173-192-061845-
Williamson TX-Travis TX-
1257 PM CDT Sat Apr 6 2019
...SPECIAL WEATHER STATEMENT...
At 1256 PM CDT, Doppler radar was tracking a strong thunderstorm near
Taylor, moving northeast at 25 mph.
Half inch hail and wind gusts over 30 mph will be possible with this
storm.
Locations impacted include...
Austin, Round Rock, Pflugerville, Taylor, Elgin, Granger, Windemere,
Hutto, Manor, Bartlett, Thrall, Granger Dam, Coupland, Rices
Crossing, Laneport, Hoxie, Beyarsville, Waterloo, Hare and Noack.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3074 9727 3055 9719 3041 9736 3042 9737
3039 9738 3035 9744 3035 9763 3043 9766
3080 9743
TIME...MOT...LOC 1756Z 218DEG 21KT 3052 9741
MOSpecial weather statement, Apr 6, 12:59 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1259 PM CDT Sat Apr 6 2019
TXZ172-173-190-192-061900-
Blanco TX-Williamson TX-Burnet TX-Travis TX-
1259 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WILLIAMSON...
NORTHWESTERN TRAVIS...NORTHEASTERN BLANCO AND SOUTHWESTERN BURNET
COUNTIES UNTIL 200 PM CDT...
At 1258 PM CDT, Doppler radar was tracking a strong thunderstorm over
Round Mountain, moving northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Burnet, Marble Falls, Bertram, Round Mountain, Leander, Horseshoe
Bay, Meadowlakes, Liberty Hill, Spicewood, Oatmeal, Cypress Mill,
Smithwick, Shady Grove, Pedernales Falls State Park, Cottonwood
Shores and Seward Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3063 9783 3028 9831 3041 9851 3050 9842
3049 9835 3056 9835 3057 9836 3083 9811
TIME...MOT...LOC 1758Z 229DEG 24KT 3044 9832
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:28 PM CDT | Special Weather Statement | EWX | Val Verde | 62 min |
| Apr 5, 9:31 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Apr 6, 9:48 AM CDT | Special Weather Statement | EWX | Lee | 42 min |
| Apr 6, 10:04 AM CDT | Special Weather Statement | EWX | Blanco | 41 min |
| Apr 6, 10:11 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 64 min |
| Apr 6, 10:55 AM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| Apr 6, 11:04 AM CDT | Special Weather Statement | EWX | Edwards | 56 min |
| Apr 6, 11:23 AM CDT | Special Weather Statement | EWX | Williamson | 52 min |
| Apr 6, 11:29 AM CDT | Special Weather Statement | EWX | Blanco | 31 min |
| Apr 6, 11:45 AM CDT | Special Weather Statement | EWX | Kerr | 45 min |
| Apr 6, 12:01 PM CDT | Special Weather Statement | EWX | Blanco, Burnet | 59 min |
| Apr 6, 12:24 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Kendall, Llano, Travis and 1 more | 3 hr |
| Apr 6, 12:57 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Apr 6, 12:57 PM CDT | Special Weather Statement | EWX | Williamson | 48 min |
| Apr 6, 12:59 PM CDT | Special Weather Statement | EWX | Burnet | 61 min |
| Apr 6, 2:05 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Apr 6, 2:34 PM CDT | Special Weather Statement | EWX | Williamson | 26 min |
| Apr 6, 2:38 PM CDT | River Flood Warning | EWX | Blanco | 3 hr |
| Apr 6, 2:43 PM CDT | Special Weather Statement | EWX | Williamson | 17 min |
| Apr 6, 2:54 PM CDT | Flash Flood Watch | EWX | Bastrop, Blanco, Caldwell, Hays, Lee, Travis and 1 more | 21 hr |
| Apr 6, 3:05 PM CDT | Special Weather Statement | EWX | Williamson | 25 min |
| Apr 6, 3:31 PM CDT | Special Weather Statement | EWX | Lee | 29 min |
| Apr 6, 3:59 PM CDT | Tornado Warning | EWX | Lee | 13 min |
| Apr 6, 4:05 PM CDT | Special Weather Statement | EWX | Bastrop | 25 min |
| Apr 6, 4:11 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 49 min |
| Apr 6, 4:31 PM CDT | Special Weather Statement | EWX | Lee | 29 min |
| Apr 6, 4:53 PM CDT | Special Weather Statement | EWX | Williamson | 37 min |
| Apr 6, 4:57 PM CDT | Areal Flood Warning | EWX | Travis, Williamson | 108 min |
| Apr 6, 5:01 PM CDT | Special Weather Statement | EWX | Lee | 29 min |
| Apr 6, 5:32 PM CDT | Special Weather Statement | EWX | Lee | 28 min |
| Apr 6, 6:11 PM CDT | Special Weather Statement | EWX | Lee | 49 min |
| Apr 6, 6:58 PM CDT | Special Weather Statement | EWX | Williamson | 17 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.